Question by  JRS6216 (31)

Should I be worried about developing a rash after taking prednisone?

I need to know if this could be an allergic reacation to the prednisone.


Answer by  patti (29325)

If you develop a rash or any problems after starting a medication, call your physician. You need expert advice and that's the best place to get it.

Reply by iloveajew (0):
skin rash can be severe . Prednisone actually causes the skin on my back sode to be come so thin it will rub off like a burn and expose the flesh underneith. it will itch something awful. untill the medicine is out of my system.  add a comment

Answer by  TMyers (1084)

If you are developing a rash after taking prednisone, you should consult your doctor right away. It is very likely that it is an allergic reaction to either the medication or to something in your environment that is being triggered either by taking the predisone or shortly after you stop.


Answer by  okcmouseketeer (779)

It could be an allergic reaction, take an antihistimine such as Benadryl and see if it gets better, if not I would see a doctor about the rash.


Answer by  Mrscmrn (1449)

Developing a rash after the start of any medicine could be an allergic reaction. Talk to your physician right away and they may have you stop the prednisone.

You have 50 words left!